3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, W.-J., Latushkin, Y., Rottmann-Matthes, J.: Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals. Integral Equations and Operator Theory. 78, 155-211 (2014).
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Rottmann-Matthes, J.: Computation and stability of patterns in hyperbolic-parabolic Systems. Berichte aus der Mathematik. Shaker, Aachen (2010).
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Beyn, W.-J., Rottmann-Matthes, J.: Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations. Numerical Functional Analysis and Optimization . 28, 603-629 (2007).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, W.-J., Latushkin, Y., Rottmann-Matthes, J.: Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals. Integral Equations and Operator Theory. 78, 155-211 (2014).
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
Rottmann-Matthes, J.: Computation and stability of patterns in hyperbolic-parabolic Systems. Berichte aus der Mathematik. Shaker, Aachen (2010).
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Beyn, W.-J., Rottmann-Matthes, J.: Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations. Numerical Functional Analysis and Optimization . 28, 603-629 (2007).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung